Sweaty Extremities

Prozac has been going well thus far.  I went back down to 10 mg after my last post so I could get some sleep.  Last Monday, I went back up to 20 mg, so I have been taking 20 mg for a week now.  Sleep problems came back for a few days, but that is starting to fade.

I have a new really frustrating problem, though.  I have started sweating a lot.  My hands and feet are disgusting, and it’s driving me crazy.  CRAZY!  They started getting a little sweaty this weekend, but today they’re full-on, constantly clammy.  I’m used to having really dry hands because I wash them excessively.  Having disgusting, sweaty, sticky hands is not fun.  I keep wiping them on my clothes and it doesn’t help.  I am going to go insane.

I’m having trouble concentrating on schoolwork because my hands and feet are grossing me out.  My hands just feel dirty.  Even repeated use of hand sanitizer doesn’t help, not even temporarily.

Luckily, I went to the doctor this morning to touch base about the Prozac, and she gave me a prescription for something to dry my hands out.  I never thought I would ever PURPOSEFULLY dry my hands out.  Ridiculous!

I just feel super gross, and I want it to stop.

Anyone else have this problem?

Advertisements

One thought on “Sweaty Extremities

  1. Sorry about the sweaty hands and feet. I have not had this problem so I have no advice. But it sounds miserable and I offer lots of sympathy and best wishes for a quick resolution to the problem.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s